MAUDE Adverse Event Report: COVIDIEN MEDICAL PRODUCTS VALLEYLAB LS10; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MEDICAL PRODUCTS VALLEYLAB LS10; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VLLS10GEN
Medical Device Problem Codes Energy Output Problem (1431); Connection Problem (2900)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Laceration(s) (1946); Hypoglycemic Shock (4575)
Date of Event 05/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitant products: lf1944, jaw lap lf1944 ligasure maryland 44 cm (lot#: 40450250x).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that six (6) hours after gastric sleeve / sasi (single anastomosis sleeve ileal bypass) procedure, the patient had 2 pints of blood transfusion due to hypovolemic shock caused by 1500ml endoscopic bleeding.A reoperation was performed to detect the bleeding source and stop the bleeding.The event reportedly extended hospitalization for an unknown duration.It was noted that during a procedure, the device had inadequate or partial despite evidence of energy delivery and end tones being heard.The seal reportedly showed evidence of energy delivery but bled at gastro-diaphragmatic vessels, back of the left pillars after cutting, and the sealing time of the vessel was observed to be short.It was noted that the jaws were cleaned approximately four times during the procedure.
 
Event or Problem Description
It was reported that six (6) hours after gastric sleeve / sasi (single anastomosis sleeve ileal bypass) procedure, the patient had 2 pints of blood transfusion due to hypovolemic shock caused by 1500ml endoscopic bleeding.A reoperation was performed to detect the bleeding source and stop the bleeding.No massive transfusion protocol (mtp) was initiated.The event reportedly extended hospitalization for an unknown duration and was admitted to semi-intensive care unit.It was noted that during a procedure, the device had inadequate or partial evidence of energy delivery and end tones being heard.The seal reportedly showed evidence of energy delivery but bled at gastro-diaphragmatic vessels, back of the left pillars after cutting, and the sealing time of the vessel was observed to be short.It was noted that the jaws were cleaned approximately four times during the procedure.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6 (imf - f0801) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VALLEYLAB LS10
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CH  201114
Manufacturer (Section G)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CH   201114
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key25312003
Report Number3006451981-2026-00043
Device Sequence Number10545000
Product Code GEI
UDI-Device Identifier10884521512801
UDI-Public(01)10884521512801(11)161108
Combination Product (Y/N)N
Initial Reporter CountryPM
PMA/510(K) Number
K143654
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVLLS10GEN
Device Catalogue NumberVLLS10GEN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Supplement Date Received by Manufacturer06/24/2026
Initial Report FDA Received Date05/28/2026
Supplement Report FDA Received Date06/29/2026
Date Device Manufactured11/08/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization; Life Threatening;
Patient SexMale